# SDR DL76L992076

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire
- Condition: Chafed
- Location: Lt&Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SETUP TO INSPECT EEC WIRING HARNESSES RUNNING THROUGH ENGINE PYLONS FOR ANY CHAFFING OR DAMAGED WIRING.  FOUND 6 WIRES ON LEFT ENGINE WIRE HARNESS AND 1 WIRE ON RIGHT ENGINE HARNESS.  COMPLETED TEMPORARY REPAIR TO ALL 7   CHAFFED WIRES PER STANDARD WIRING PRACTICES MANUAL 20-10-13 PAR 2A.
